# SDR TWAA0102411

- Difficulty date: February 2, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND 2 CABIN FLOOR SUPPORTS BETWEEN STA 1182 AND 1250, AND BETWEEN CHAIR TRACKS 2 AND 3, WERE CORRODED.  INSTALLED NEW FLOOR SUPPORTS PER SPM 6-70-01.  INSTALLED FASTENERS PER SRM 51-30-05.
